# SDR J7SA2021081200293

- Difficulty date: August 10, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N577FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20865
- Aircraft time: 1,056 hours, 610 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DIVERTED DUE TO "NWS FAIL" CAS AND "1 AND E" DISPLAYED ON NOSE WHEEL STEERING COMPUTER. CREW DECLARED EMERGENCY AND CHOSE TO DIVERT TO A LONGER RUNWAY. AIRCRAFT LANDED WITHOUT INCIDENT AT KALB. PERFORMED OPS CHECK OF NWS,  NO FAULTS NOTED. PERFORMED RESISTANCE CHECKS ON THE NWS COMPUTER AND CHECKED RVT—NO FAULTS NOTED. CLEANED RVT CANNON PLUG. SUCCESSFUL MVF PERFORMED.
